| Model Number |
500001002002 |
| Medical Device Problem Codes |
Circuit Failure (1089); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 19-sep-2014 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device of this incident, it was determined that the auxiliary tower was not detected on the bus.A field service engineer (fse) removed and replaced the pyxis bus cable, but the tower remained undetected.The tower controller board was then replaced, and all cables and latches were reseated.After rebooting the station, the auxiliary tower was successfully detected.The system functioned as intended after field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000, both main tower doors in 2ldrp did not open.Customer were not able to retrieve medications, pyxis was turned off and on, but still nothing happened.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.